# SDR CALA2023100602974

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK REPLACE FWD CARGO DOOR SKIN, REF HAECO GSO NR 9284256 REMOVED AND REPLACED FWD CARGO DOOR SKIN IAW B DWG REF HAECO GSO SFR # 1033867 REF HAECO GSO  REV.B AND B737-800 CMM 52-31-15 REV.
